Alert archive / Arkansas / River Flood Advisories in 2011

River Flood Advisory 21, NWS Little Rock, AR

May 1, 2011Searcy County, Arkansas

NWS Little Rock, AR issued this river flood advisory at May 1, 2011, 6:52 AM CDT for Searcy County, Arkansas. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 1, 2011, 6:52 AM CDT (11:52 UTC)
Expired
May 2, 2011, 6:50 PM CDT
In force
36 hr
Issued by
NWS Little Rock, AR

County Searcy County, AR

The radar

The Little Rock radar (KLZK), 126 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near St Joe (SJOA4).

Action stage
20 ft
Minor stage
27 ft
Moderate stage
35 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07056000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WGUS84 KLZK 011152
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR 
652 AM CDT SUN MAY 1 2011


...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING RIVER LOCATION IN ARKANSAS...

  BUFFALO RIVER NEAR ST JOE AFFECTING SEARCY COUNTY 


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


ARC129-020252-
/O.NEW.KLZK.FL.Y.0021.110501T1152Z-110502T2350Z/
/SJOA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
652 AM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLOOD ADVISORY FOR
  THE BUFFALO RIVER NEAR ST JOE.
* UNTIL MONDAY EVENING.
* AT  5:45 AM SUNDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.8 FEET MONDAY EVENING.
* IMPACTS AT 20.0 FEET...LIMITED IMPACTS DUE TO THE LACK OF PRIVATE 
  PROPERTY ALONG THE RIVER.  SOME ACCESS POINTS AND PUBLIC FACILITIES 
  WILL BE EFFECTED. THE NATIONAL PARK SERVICE HAS RECOMMENDED THAT FLOAT 
  ACTIVITIES STOP WELL BELOW THIS FLOW LEVEL AND CONDITIONS ARE DANGEROUS 
  TO RECREATIONAL FLOATERS. FLOODPLAIN ALONG THE NORTH BANK BEGINS TO 
  FLOOD.


$$
1 follow-up statement
221 
WGUS84 KLZK 011425
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR 
925 AM CDT SUN MAY 1 2011


...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
ADVISORY CONTINUES FOR THE BUFFALO RIVER...
  BUFFALO RIVER NEAR ST JOE AFFECTING SEARCY COUNTY 


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


ARC129-020525-
/O.CON.KLZK.FL.Y.0021.000000T0000Z-110502T2350Z/
/SJOA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
925 AM CDT SUN MAY 1 2011

FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK ...THE FLOOD 
ADVISORY CONTINUES FOR
  THE BUFFALO RIVER NEAR ST JOE.
* UNTIL MONDAY EVENING.
* AT  8:45 AM SUNDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.8 FEET MONDAY EVENING.
  HOWEVER...ADDITIONAL HEAVY RAINFALL IS EXPECTED FOR THE NEXT 
  COUPLE OF DAYS. PLEASE MONITOR LATEST FORECASTS FOR ANY UPDATES.


$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood advisory went out at May 1, 6:04 AM CDT, 48 minutes earlier.

Area forecast discussion, May 1, 6:04 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 AM CDT SUN MAY 1 2011

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...

A STALLED FRONTAL BOUNDARY WILL REMAIN IN PLACE ACROSS THE
STATE...DRAPED FROM SW AR INTO ERN AR. MANY ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED ALONG THIS FRONT...WHICH WILL LIKELY
CAUSE MVFR AND IFR CONDITIONS AT TERMINALS ACROSS THE STATE. THESE
CONDITIONS ARE ONGOING AT CENTRAL SITES AT THIS TIME...BUT WILL
SPREAD TO OTHER SITES LATER TODAY INTO TONIGHT. THIS TSRA ACTIVITY
WILL LIKELY PERSIST OVER A GOOD PORTION OF THE STATE BEYOND THIS
TAF CYCLE...WITH ONLY OCCASIONAL IMPROVED CONDITIONS EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAY 1 2011/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

AN AREA OF BACK BUILDING STORMS ALIGNED ITSELF ACRS CNTRL AR DURG THE
NGT...WITH A NUMBER OF LOCATIONS SEEING 2 TO 5 INCHES OF RAINFALL.
HERE AT THE WFO...WE HAVE SEEN JUST OVR 5 INCHES OF RAIN SINCE LATE
SAT EVENING. FNTL BNDRY PROVIDING THE FOCUS FOR CONVECTION WAS
SAGGING SWD INTO SRN AR ATTM.

UNSETTLED CONDS WL PREVAIL THRU THE REST OF THE PD...WITH THE FNTL
BNDRY EXPECTED TO MEANDER OVR THE FA. A SERIES OF UPR LVL IMPULSES
WL TRACK NEWD ACRS THE REGION AND FOCUS ADDITIONAL SHRA/TSRA ALONG
AND N OF THE BNDRY. EXTENDED THE FF WATCH 03/00Z FOR ALL BUT EXTREME
SERN AR. AN ADDITIONAL 2 TO 6 INCHES OF RAINFALL EXPECTED ROUGHLY
ALONG THE I-30/HWY 67/167 CORRIDOR...WITH 1 TO 3 INCHES COMMON
ELSEWHERE. CANNOT RULE OUT SOME STRONG/SVR STORMS...MAINLY S OF THE
BNDRY...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS.

LAST ROUND OF SIG RAINFALL WL BE ENDING ACRS THE FA FM THE W LATE
MON NGT AND TUE. LEFT SOME LINGERING POPS IN FOR ERN AREAS TUE
MRNG...WITH DRIER AIR MOVG IN LATER IN THE DAY/TUE NGT.

WL SEE A WIDE VARIATION IN TEMPS ACRS THE FA FM NW TO SE THE NEXT
FEW DAYS...HINGING OF COURSE ON WHERE THE BNDRY SETS UP. BASICALLY
STAYED CLOSE TO MOS TEMPS THRU THE PD...WITH JUST A FEW MINOR
ADJUSTMENTS.

LONG TERM...WEDNESDAY THROUGH SATURDAY

HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION AT THE START OF THE
LONG TERM AS DEEP UPPER TROUGH EXITS TO THE EAST. DRY CONDITIONS
WILL BE IN PLACE FOR WED INTO THE FIRST HALF OF THU WITH THE HIGH
PRESSURE IN PLACE AND WITH UPPER LEVEL RIDGING OVERHEAD. HOWEVER...
THE SFC HIGH WILL SLIDE EAST THU AFTERNOON...WITH AN UPPER LEVEL
TROUGH EXITING THE ROCKIES INTO THE PLAINS. SFC LOW PRESSURE WILL
DEVELOP ACROSS THE PLAINS LATE THU NIGHT...THEN LIFT NE EARLY FRI. A
COLD FRONT WILL DIVE SE TOWARDS THE REGION...WITH SHOWERS AND
THUNDERSTORMS BACK IN THE FORECAST LATE THU INTO FRI MORNING...SOME
OF WHICH COULD BE SEVERE. LATEST FORECAST SOLUTIONS HAVE BEEN
TRENDING DRIER WITH THIS FRONT...WITH MUCH OF THE PRECIP LIMITED TO
THE NRN HALF OF THE STATE.

HIGH PRESSURE WILL MOVE QUICKLY ACROSS THE REGION FRI AFTERNOON...
BUT ANOTHER STORM SYSTEM WILL APPROACH THE STATE LATE IN THE PERIOD
FRI NIGHT INTO SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  48  57  45 /  90  90  80  70
CAMDEN AR         79  53  60  46 /  80  80  90  90
HARRISON AR       57  41  55  40 /  90  90  70  40
HOT SPRINGS AR    70  52  56  44 /  90  90  80  70
LITTLE ROCK   AR  74  53  59  47 /  90  90  80  90
MONTICELLO AR     82  61  64  49 /  80  80  90  90
MOUNT IDA AR      69  50  56  43 /  90  90  80  60
MOUNTAIN HOME AR  59  43  56  42 /  90  90  70  50
NEWPORT AR        70  50  58  46 /  90 100  80  90
PINE BLUFF AR     78  56  59  47 /  80  90  90  90
RUSSELLVILLE AR   68  48  60  42 /  90  90  80  60
SEARCY AR         69  52  56  46 /  90  90  80  80
STUTTGART AR      76  53  58  47 /  90  90  80  90
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-
NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...62
Hazardous weather outlook, May 1, 3:15 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 AM CDT SUN MAY 1 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
315 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE COLD FRONT THAT MOVED SOUTH INTO THE STATE ON SATURDAY HAS
STALLED ACROSS CENTRAL SECTIONS OF THE STATE. WIDESPREAD SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT
THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS COULD BECOME
SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE
SOUTHEAST THIRD OF THE STATE THROUGH TONIGHT.

FLASH FLOODING WILL CONTINUE TO BE MAJOR CONCERN THROUGH AT LEAST
TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY
RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT ALREADY SAW
VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY
SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR
THIS PERSISTING FLASH FLOOD THREAT.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY
ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH
EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME
THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT
THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN
ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE
THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY
RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
SITUATION ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING
ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Local storm report, May 1, 1:07 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     FLASH FLOOD      3 N JACKSONVILLE        34.91N 92.13W
05/01/2011                   PULASKI            AR   PUBLIC

            THE BOTTOM OF A HILL AND AN UNDERPASS IS REPORTED 2 FEET
            OF WATER. THE LOCATION IS BETWEEN MADDOX ROAD AND OLD TOM
            BOX ROAD.

0106 AM     FLASH FLOOD      VILONIA                 35.08N 92.21W
05/01/2011                   FAULKNER           AR   AMATEUR RADIO

            NUMEROUS ROAD CLOSURES NORTH AND SOUTH OF HWY 64. WEATHER
            RESCUES ARE UNDERWAY AND PEOPLE ARE BEING EVACUATED.

&&

227
Local storm report, May 1, 2:19 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
219 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     HEAVY RAIN       NORTH LITTLE ROCK AIRPO 34.83N 92.27W
05/01/2011  M4.60 INCH       PULASKI            AR   CO-OP OBSERVER

            4.6 INCHES OF RAIN HAVE FALLEN AT THE NORTH LITTLE ROCK
            AIRPORT SINCE ABOUT 10 PM.

&&

62
Local storm report, May 1, 2:48 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLASH FLOOD      2 S PINNACLE MOUNTAIN   34.79N 92.47W
05/01/2011                   PULASKI            AR   AMATEUR RADIO

            HIGHWAY 300 WAS REPORTED TO BE WASHED OUT AND IMPASSIBLE
            JUST NORTH OF CANTRELL ROAD.

&&

46
Local storm report, May 1, 2:49 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
249 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             CLINTON                 35.58N 92.45W
04/30/2011  E1.00 INCH       VAN BUREN          AR   PUBLIC

1107 PM     FLASH FLOOD      7 W DOWNTOWN LITTLE ROC 34.73N 92.36W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            THE INTERSECTION OF SHACKLEFORD AND KANIS IS SUBMERGED
            WITH 2 TO 4 INCHES OF STANDING WATER.

1141 PM     FLASH FLOOD      3 NE NORTH LITTLE ROCK  34.82N 92.22W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            PARTS OF WARDEN OFF OF MCCAIN IS BARRICADED DUE TO HEAVY
            RAINFALL.

1141 PM     FLASH FLOOD      NORTH LITTLE ROCK       34.79N 92.26W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            PORTIONS OF MACARTHUR ARE BARRICADED DUE TO HEAVY
            RAINFALL.

1141 PM     FLASH FLOOD      SHERWOOD                34.83N 92.21W
04/30/2011                   PULASKI            AR   LAW ENFORCEMENT

            MULTIPLE STREET CLOSURES INCLUDING BROCKINGTON ROAD.

1141 PM     FLASH FLOOD      4 W PINNACLE MOUNTAIN   34.82N 92.54W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            NOWLIN CREEK FLASHED UP DO TO HEAVY RAINFALL AND HAS
            FLOODED SEVERAL HOUSES.

1141 PM     FLASH FLOOD      MAUMELLE                34.85N 92.41W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            MULTIPLE ROADS ARE BEING BARRICADED IN MAUMELLE.

1141 PM     FLASH FLOOD      JESSIEVILLE             34.70N 93.07W
04/30/2011                   GARLAND            AR   LAW ENFORCEMENT

            MULTIPLE ROADS ARE FLOODED IN JESSIEVILLE AS WELL AS WELL
            AS THROUGHOUT THE COUNTY.

1141 PM     FLASH FLOOD      SHERWOOD                34.83N 92.21W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            WILDWOOD AND LANDERS IS BEING BARRICADED DUE TO HEAVY
            RAINFALL.

1208 AM     FLASH FLOOD      VILONIA                 35.08N 92.21W
05/01/2011                   FAULKNER           AR   AMATEUR RADIO

            NUMEROUS ROADWAYS BARRICADED IN VILONIA.

1220 AM     FLASH FLOOD      MAYFLOWER               34.97N 92.42W
05/01/2011                   FAULKNER           AR   PUBLIC

            WATER IS BEGINNING TO APPROACH THE DOORSTEPS OF HOUSES.
            WATER IS CONTINUING TO RISE AS ADDITIONAL HEAVY RAIN
            CONTINUES TO FALL.

0106 AM     FLASH FLOOD      3 N JACKSONVILLE        34.91N 92.13W
05/01/2011                   PULASKI            AR   PUBLIC

            THE BOTTOM OF A HILL AND AN UNDERPASS IS REPORTED 2 FEET
            OF WATER. THE LOCATION IS BETWEEN MADDOX ROAD AND OLD TOM
            BOX ROAD.

0106 AM     FLASH FLOOD      VILONIA                 35.08N 92.21W
05/01/2011                   FAULKNER           AR   AMATEUR RADIO

            NUMEROUS ROAD CLOSURES NORTH AND SOUTH OF HWY 64. WEATHER
            RESCUES ARE UNDERWAY AND PEOPLE ARE BEING EVACUATED.

0217 AM     HEAVY RAIN       NORTH LITTLE ROCK AIRPO 34.83N 92.27W
05/01/2011  M4.60 INCH       PULASKI            AR   CO-OP OBSERVER

            4.6 INCHES OF RAIN HAVE FALLEN AT THE NORTH LITTLE ROCK
            AIRPORT SINCE ABOUT 10 PM.

0240 AM     FLASH FLOOD      2 S PINNACLE MOUNTAIN   34.79N 92.47W
05/01/2011                   PULASKI            AR   AMATEUR RADIO

            HIGHWAY 300 WAS REPORTED TO BE WASHED OUT AND IMPASSIBLE
            JUST NORTH OF CANTRELL ROAD.

&&

46
Local storm report, May 1, 6:22 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
622 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HEAVY RAIN       2 NE CABOT              34.99N 92.00W
05/01/2011  M6.71 INCH       LONOKE             AR   TRAINED SPOTTER

            6.71 INCHES OF RAIN FROM A COCORAHS SITE. SPOTTER ALSO
            REPORTED ABOUT A FOOT OF WATER OVER US 67/167 1.5 MI
            NORTH OF EXIT 16.

&&

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:33 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more3 hr
Apr 30, 7:54 PM CDTSpecial Weather StatementLZKPerry46 min
Apr 30, 8:00 PM CDTSpecial Weather StatementLZKStone, Van Buren45 min
Apr 30, 8:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren43 min
Apr 30, 8:06 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline39 min
Apr 30, 8:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone43 min
Apr 30, 8:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 30, 9:18 PM CDTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White45 min
Apr 30, 9:37 PM CDTSpecial Weather StatementLZKIndependence48 min
Apr 30, 10:29 PM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more3 hr
Apr 30, 10:56 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff3 hr
Apr 30, 11:53 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 30, 11:58 PM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
May 1, 12:04 AM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more6 hr
May 1, 12:12 AM CDTSpecial Weather StatementLZKMontgomery48 min
May 1, 1:55 AM CDTRiver Flood WarningLZKFulton, Sharp56 hr
May 1, 1:55 AM CDTRiver Flood WarningLZKLawrence, Randolph3 days
May 1, 2:00 AM CDTRiver Flood WarningLZKRandolph3 days
May 1, 2:34 AM CDTFlash Flood WarningLZKJackson, Monroe, Prairie, White, Woodruff3 hr
May 1, 2:37 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Sharp, White, Woodruff2 hr
May 1, 4:48 AM CDTRiver Flood WarningLZKSaline53 hr
May 1, 5:59 AM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more3 hr
May 1, 7:42 AM CDTRiver Flood WarningLZKClark, Hot Spring3 days
May 1, 7:44 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita50 hr
May 1, 7:49 AM CDTFlash Flood WarningLZKFaulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more3 hr
May 1, 8:51 AM CDTSevere Thunderstorm WarningLZKPolk41 min
May 1, 8:59 AM CDTRiver Flood WarningLZKIndependence4 days
May 1, 9:12 AM CDTFlash Flood WarningLZKConway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more3 hr
May 1, 9:40 AM CDTSpecial Weather StatementLZKPolk, Scott60 min
May 1, 9:58 AM CDTFlash Flood WarningLZKBaxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more3 hr
May 1, 10:08 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell42 min
May 1, 10:42 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more3 hr
May 1, 11:18 AM CDTSpecial Weather StatementLZKFaulkner, Saline62 min
May 1, 11:25 AM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more3 hr
May 1, 11:38 AM CDTFlash Flood WarningLZKClark, Dallas, Garland, Hot Spring, Pike3 hr
May 1, 11:43 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln17 days
May 1, 11:46 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike29 min
May 1, 11:54 AM CDTTornado WarningLZKClark, Dallas, Hot Spring, Pike36 min
May 1, 12:14 PM CDTSpecial Weather StatementLZKLonoke, Pulaski46 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff32 min
May 1, 1:05 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline30 min
May 1, 1:09 PM CDTSevere Thunderstorm WarningLZKPrairie, Woodruff36 min
May 1, 1:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie36 min
May 1, 2:18 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline27 min
May 1, 2:30 PM CDTAreal Flood WarningLZKArkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKFaulkner, Perry6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKJefferson, Lincoln31 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKYell4 days
May 1, 3:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, White53 min
May 1, 3:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline30 min
May 1, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline49 min
May 1, 3:37 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski38 min
May 1, 4:32 PM CDTFlash Flood WarningLZKHot Spring3 hr
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike53 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Van Buren, Yell50 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy47 min
May 1, 6:55 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren32 min
May 1, 6:59 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp26 min

Nearby

River Flood Advisories in Arkansas, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.